Decomposition maps of locally connected spaces
Doklady Akademii Nauk, Tome 159 (1964) no. 3, pp. 516-518
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1964_159_3_a10,
author = {V. V. Proizvolov},
title = {Decomposition maps of locally connected spaces},
journal = {Doklady Akademii Nauk},
pages = {516--518},
year = {1964},
volume = {159},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1964_159_3_a10/}
}
V. V. Proizvolov. Decomposition maps of locally connected spaces. Doklady Akademii Nauk, Tome 159 (1964) no. 3, pp. 516-518. http://geodesic.mathdoc.fr/item/DAN_1964_159_3_a10/